# SDR FDEA200907272786

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 28,943 hours, 15,788 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2577186420400
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BALL MAT 132TG, BOTTOM SKIN IS PUNCTURED.  DRILLED & DEBURRED SKIN IAW DWG 10A25771870,  ISSUE "F".  ALODINED; PRIMED & TOP COATED IAW A300-600 SRM 51-21-10, PG 6 & 51-23-10, PG 5.  INSTALLED SKIN; SEATING LEDGES & BALL UNITS IAW SRM 51-  72-10, PG 2.
